American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jesse Elliott. Factoring formal power series over principal ideal domains. Trans. Amer. Math. Soc. 366 (2014) 3997-4019.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[3] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Raymond C. Heitmann. Characterization of completions of unique factorization domains . Trans. Amer. Math. Soc. 337 (1993) 379-387. MR 1102888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Herzog, A. Simis and W. V. Vasconcelos. On the arithmetic and homology of algebras of linear type . Trans. Amer. Math. Soc. 283 (1984) 661-683. MR 737891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gustave A. Efroymson. Nash rings on planar domains . Trans. Amer. Math. Soc. 249 (1979) 435-445. MR 525683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Douglas L. Costa. Unique factorization in modules and symmetric algebras . Trans. Amer. Math. Soc. 224 (1976) 267-280. MR 0422250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John David. A characteristic zero non-Noetherian factorial ring of dimension three . Trans. Amer. Math. Soc. 180 (1973) 315-325. MR 0325604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1